ON A GENERAL CLASS OF MULTI-VALUED STRICTLY PSEUDOCONTRACTIVE MAPPINGS

Authors

  • C. Chidume Mathematics Institute, African University of Science and Technology, Abuja, Nigeria
  • M. Okpala Mathematics Institute, African University of Science and Technology, Abuja, Nigeria

Abstract

In this paper, a general class of multi-valued strictly pseudocontractive mappings, which properly includes the class of multi-valued k-strictly pseudocontractive mappings, is introduced. Furthermore, it is proved that if T belongs to this class of mappings and the set of fixed points of T is nonempty, a Krasnoselskii-type sequence is constructed and proved to be an approximate fixed point sequence of T. Finally, convergence of the sequence to a fixed point of T is proved under appropriate additional conditions.

Author Biographies

C. Chidume, Mathematics Institute, African University of Science and Technology, Abuja, Nigeria

Professor of Mathematics.

M. Okpala, Mathematics Institute, African University of Science and Technology, Abuja, Nigeria

Lecturer in Mathematics

Downloads

Published

2014-09-30

How to Cite

Chidume, C., & Okpala, M. (2014). ON A GENERAL CLASS OF MULTI-VALUED STRICTLY PSEUDOCONTRACTIVE MAPPINGS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 5(2), 7-20. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/391

Issue

Section

Research Article